# SDR SCNA09015

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 28,839 hours, 10,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK, MAINTENANCE DISCOVERED EMERGENCY FLOOR LIGHTING BY SEAT 1C IS LOOSE.  MAINTENANCE SECURED EMERGENCY FLOOR LIGHTING BY SEAT 1C.
